# SDR VNAA2009092800007

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 11,943 hours, 11,805 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT BLEED DUCT WARNING.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT USING THE AIRCRAFT MAINTENANCE MANUAL AND REPOSITIONED BLEED LOOPS A & B.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT RELEASED FOR SERVICE.
